MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; SHELL, CLUSTER HOLE, UNCEMENTED, TICAP, O.D.= 46MM, FOR INSERT SIZE B, TILASTAN-

WALDEMAR LINK GMBH & CO. KG MOBILELINK ACETABULAR CUP SYSTEM; SHELL, CLUSTER HOLE, UNCEMENTED, TICAP, O.D.= 46MM, FOR INSERT SIZE B, TILASTAN-
Model Number 183-101/46
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
During total hip replacement surgery, one screw of the 46mm mobilelink acetabular cup could not be removed, resulting in a modified surgical procedure.[customer].
 
Additional Manufacturer Narrative
The review of the quality data analysis (qda data) showed no deviations.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
During total hip replacement surgery, one screw of the 46mm mobilelink acetabular cup could not be removed, resulting in a modified surgical procedure.

Brand Name
MOBILELINK ACETABULAR CUP SYSTEM
Common Device Name
SHELL, CLUSTER HOLE, UNCEMENTED, TICAP, O.D.= 46MM, FOR INSERT SIZE B, TILASTAN-
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19989992
Report Number3004371426-2024-00055
Device Sequence Number20597390
Product Code LPH
UDI-Device Identifier04026575175475
UDI-Public04026575175475
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K182321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number183-101/46
Device Catalogue Number183-101/46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale